re weight gain due to medicinesI am taking homeopathic medicines from 12 years .most of my friends told that by taking medicines people will gain weight .I was even told by taking homeopathic medicines i will gain weight .I wont belive it . But i just think sometimes will that happen with me I am carried away with what others told me that medicines will put me on weight .By thinking medicines will put me on will this block in mind lead to weight gain ?I just want to clear things .I dont want have a block in mind .Mabe that block would be the cause if gain weight not homeopathic medicines .
sanjananagesh on 2008-06-03
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.